# SDR UIEA2012070700308

- Difficulty date: July 5, 2012
- Submitted: July 7, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 52,226 hours, 8,739 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: CF680C2B1F
- Part serial: 704925
- Condition: Punctured
- Location: Nr 3 Engine
- Part time: 54,058 hours, 8,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALK AROUND, MAINTENANCE FOUND THE FAN CASE ACOUSTICAL LINER PUNCTURE ON THE NR 3 ENGINE ESN 704925.  MX DEFERRED ITEM IAW AMM 72-32-00, TABLE 602 ( OVER-SERVICEABLE-LIMIT EXTENSION), DAMAGE MUST BE REPAIRED WITHIN 10 FLIGHT CYCLES OR 100 FLIGHT HOURS, WHICHEVER COMES FIRST.  DISPOSITION IS TO REMOVE ALL LOOSE PARTICLES; CLEAN THE REPAIR AREA WITH SOLVENTS AND FILL THE DAMAGE WITH THE EA934NA ADHESIVE; PERMANENT REPAIR WILL BE PERFORMED ON THE NR 3 ENGINE FAN CASE ACOUSTICAL LINER PUNCTURE WITHIN 10 FLIGHT CYCLES AFTER PART 1.)
